Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 957537, 15 pages
http://dx.doi.org/10.1155/2012/957537
Research Article

Availability Equivalence Analysis of a Repairable Series-Parallel System

1Department of Applied Mathematics, Yanshan University, Qinhuangdao 066004, China
2Faculty of Economics and Management, Yanshan University, Qinhuangdao 066004, China
3Department of Statistics, Yanshan University, Qinhuangdao 066004, China
4Liren College, Yanshan University, Qinhuangdao 066004, China

Received 28 September 2011; Accepted 1 December 2011

Academic Editor: Hung Nguyen-Xuan

Copyright © 2011 Linmin Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linmin Hu, Dequan Yue, and Dongmei Zhao, “Availability Equivalence Analysis of a Repairable Series-Parallel System,” Mathematical Problems in Engineering, vol. 2012, Article ID 957537, 15 pages, 2012. https://doi.org/10.1155/2012/957537.